Introduction   Program   Talks & posters   Participants   Practical Info  



Young Women in Harmonic Analysis and PDE

December 2-4, 2016




Jasmina Veta Buralieva (University Goce Delcev, Stip)

Abelian results for the directional short-time Fourier transform


(joint work with K. Hadzi-Velkova Saneva and S. Atanasova)

We study the directional short-time Fourier transform (DSTFT) of Lizorkin distributions. DSTFT on the space $L^{1}(\mathbb R^{n}) $ was introduced and investigated by Giv in [4]. Saneva and Atanasova extended this transform on the space of tempered distributions [5]. Here, we analyze the continuity of the DSTFT on the closed subspace of $ \mathcal S(\mathbb R^{n}) $, i.e. on the space $ \mathcal S_{0}(\mathbb R^{n}) $ of highly time-frequency localized functions over $ \mathbb R^{n} $. We also prove the countinuity of the directional synthesis operator on the space $ \mathcal S(\mathbb Y^{2n}) $. Using the obtained continuity results, we will define the DSTFT on space $ \mathcal S'_{0}(\mathbb R^{n}) $ of Lizorkin distributions, and prove an Abelian type result for this transform.

Keywords: (Directional short-time Fourier transform, distributions, quasiasymptotic behavior, Abelian theorems.)

References:

[1] F. Treves: Topological vector spaces, distributions and kernels, Academic press, New York-London, 1967.
[2] L. Schwartz: Theorie des distributions a valeurs vectorielles. I, Ann.Inst. Fourier Grenpble 7 (1957), 1-141.
[3] J. Sebastiao e Silva: Sur la definition et la structure des distributions vectorielles, Portugal. Math 19 (1960), 1-80.
[4] H.H. Giv: Directional short-time Fourier transform, J. Math. Anal. Appl. 399 (2013), 100-107.
[5] K. Hadzi-Velkova Saneva, S. Atanasova: Directional short-time Fourier transform of distributions, J. of Inequaility and Appl. Vol. 124, no.1, 2016, 1-10.
[6] S. Kostadinova, S. Pilipović, K. Hadzi-Velkova Saneva and J. Vindas: The ridglet transform of distribution., Integral transforms Spec. Func. Vol. 25, No. 5, 2014, 344-358.
[7] S. Kostadinova, S. Pilipović, K. Hadzi-Velkova Saneva and J. Vindas: The ridglet transform of distribution and quasiasymptotic behaviour of distributions., Operator Theory: Advances and Applications, Vol. 245, 2015, 183-195.
[8] S. Pilipović, J. Vindas: Multideimensional Tauberian theorems for vector-valued distributions, Publ. Inst. Math. (Beograd), Publications de l'institut mathematique, Nouvelle serie, tome 95 (109) (2014), 1?28.
[9] S. Pilipović, B. Stanković and J. Vindas: Asymptotic behavior of generalized functions, World Scientific Publishing Co. Pte. Ltd., Hackensack, NJ, 2012.
[10] K. Saneva, R. Aceska, S. Kostadinova: Some Abelian and Tauberian results for the short-time Fourier transform, Novi Sad Journal of Math., Vol. 43, No. 2, 2013, 81-89.



News


Bonner Mathematik belegt bei Shanghai Ranking den 1. Platz in Deutschland und weltweit den 13. Platz

29./30.05.2020, 15 - 1 Uhr: Virtuelle Nacht der Mathematik

SWR2 WISSEN: Felix Hausdorff und das Wesen der Räume (mit Prof. Catharina Stroppel und Prof. Walter Purkert)

Corona-Virus: Maßnahmen im Mathematik-Zentrum

Corona-Virus: Fachbibliothek Mathematik ab 16.3. geschlossen, Prüfungen abgesagt,...

Prof. Georg Oberdieck erhält Heinz Maier-Leibnitz-Preise 2020

Hausdorff-Preis und Bachelorpreise der BMG für das akademische Jahr 2018/19 verliehen

Das Mathematische Institut trauert um Dr. Thorsten Wörmann

Prof. Daniel Huybrechts erhält gemeinsam mit Debarre, Macri und Voisin ERC Synergy Grant

Prof. Peter Scholze erhält Verdienstorden der Bundesrepublik Deutschland

Prof. Dr. Valentin Blomer wurde zum Mitglied der Academia Europaea gewählt

Prof. Jan Schröer erhält Lehrpreis der Fakultät 2018; Sonderpreis für Dr. Antje Kiesel

Prof. Peter Scholze erhält Fields-Medaille 2018

Prof. Stefan Schwede zum Fellow of the AMS gewählt

Bonner Mathematik im Shanghai-Ranking auf Platz 36 und bundesweit führend

Prof. Catharina Stroppel wurde zum Mitglied der Nationalen Akademie der Wissenschaften Leopoldina gewählt

Prof. Peter Scholze neuer Direktor am MPIM

Bonner Mathematik beim CHE-Ranking wieder in Spitzengruppe

Bonner Mathematik beim QS World University Ranking 2018 weltweit unter den TOP 50 platziert und bundesweit führend

Prof. Peter Scholze wurde zum Mitglied der Nationale Akademie der Wissenschaften Leopoldina und der Berlin-Brandenburgische Akademie der Wissenschaften gewählt.

Prof. Peter Scholze erhält den Gottfried Wilhelm Leibniz-Preis 2016

[de] [en]